# SDR CA130508004

- Difficulty date: April 19, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG670950093
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) LEFT PACK TEMPERATURE CLIMBS UNCONTROLLABLY AND FILLED THE CABIN WITH SMOKE.
